# SDR 2022FA0000097

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Aircraft: N401YK
- Make and model: Boeing 737
- Aircraft serial: 25860
- Aircraft time: 60,907 hours, 40,255 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C360751
- Part serial: NSN
- Condition: Cracked
- Location: Zone 800
- Part time: 60,907 hours
- Component: Door Frame, Boeing, 737
- Stage of operation: IN
- How discovered: E
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

FORWARD ENTRY DOOR LOWER HINGE FITTING PN: 65C36075-1; INSTALLED FITTING IS CRACKED.
